# SDR SWAA2015012636033

- Difficulty date: January 20, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 38,312 hours, 22,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SPLICE STRAP CRACKED AT BS 727B RBL 45.5.  REPAIRED FLOORBEAM IAW EA.
